# SDR 07FDEA01193

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION FITTING FOUND CRACKED.  [SUP 4-20-07]  NLG LT TRUNNION FITTING REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-109844. LT NOSE LANDING TRUNNION WEB CRACKED,  STOP DRILL DEVIATION FROM SRM & SRM 53-40-00 FIG. 22 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
